# SDR FDEA201704271276

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT FR 40 -Y1456. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK AND 5EA FLOOR SUPPORTS AND DRILLED NEW SEAT TRACK, INSTALLED SEAT TRACK AND AND 5EA FLOOR SUPPORTS IAW SRM 53-10-16, 51-40-21, 51-40  40-40. THIS IS A MAJOR REPAIR.
